A 33-year-old female asked:
Took lexapro (escitalopram) 10mg for two days then dr said to quit cause side effects. today is 2nd day not taking it i feel lil better. how long til out of system?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 37 years experience
Half-life = 24-25hrs: So, after a day off, you'd have 5mg, the 2nd day, you'd have 2.5mg, 3rd, 1.25 and so on - that's very low - so you should be free of the nasty side effects soon. Clearly, you ae sensitive and before you start ANY medications take the time to read up on them and fully discuss them w/ your provider. Some are very hard to stop. Non-pharma psychotherapy might be a choice to consider. Best!
Created for people with ongoing healthcare needs but benefits everyone.
3.9k viewsAnswered >2 years ago
Last updated Nov 27, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.